# SDR SIMA20171117004

- Difficulty date: November 17, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81501
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #2 CABIN FLOOR PROXIMITY LIGHT WIRE BROKEN-C/A-REMOVED AND REPLACED LH #2 CABIN FLOOR PROXIMITY LIGHT IAW EMB 140 AMM 33-50-12-04
